RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 4, Pages 897–906 (Mi izv1280)  

Smoothness of the moduli scheme of instanton vector bundles with $c_1=0$, $c_2=n$ on $P^3$

A. S. Tikhomirov


Abstract: The scheme $M(P^3,n)$ of moduli of mathematical instanton bundles with Chern classes $c_1=0$, $c_2=n\geqslant1$, is studied on projective space $P^3$ over the field $\mathbf C$. It is proved that $M(P^3,n)$ is a smooth equidimensional scheme of dimension $8n-3$.
Bibliography: 7 titles.

Full text: PDF file (912 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:1, 233–243

Bibliographic databases:

UDC: 513.6
MSC: Primary 14F05; Secondary 14D20
Received: 22.12.1987

Citation: A. S. Tikhomirov, “Smoothness of the moduli scheme of instanton vector bundles with $c_1=0$, $c_2=n$ on $P^3$”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989), 897–906; Math. USSR-Izv., 35:1 (1990), 233–243

Citation in format AMSBIB
\Bibitem{Tik89}
\by A.~S.~Tikhomirov
\paper Smoothness of the moduli scheme of instanton vector bundles with~$c_1=0$, $c_2=n$ on~$P^3$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 4
\pages 897--906
\mathnet{http://mi.mathnet.ru/izv1280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1018754}
\zmath{https://zbmath.org/?q=an:0706.14011}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 1
\pages 233--243
\crossref{https://doi.org/10.1070/IM1990v035n01ABEH000698}


Linking options:
  • http://mi.mathnet.ru/eng/izv1280
  • http://mi.mathnet.ru/eng/izv/v53/i4/p897

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:152
    Full text:50
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019